BibTeX record: journals/siamco/TidballLPA00

download as .bib file

@article{DBLP:journals/siamco/TidballLPA00,
  author    = {Mabel Tidball and
               Ariel L. Lombardi and
               Odile Pourtallier and
               Eitan Altman},
  title     = {Continuity of Optimal Values and Solutions for Control of Markov Chains
               with Constraints},
  journal   = {{SIAM} J. Control and Optimization},
  year      = {2000},
  volume    = {38},
  number    = {4},
  pages     = {1204--1222},
  url       = {http://dx.doi.org/10.1137/S0363012997280294},
  doi       = {10.1137/S0363012997280294},
  timestamp = {Sun, 21 Sep 2014 12:23:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamco/TidballLPA00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}